MathSciNet Relay Station
MathSciNet bibliographic data
MR1119948 (92g:11086) 11L40 (11L07 14F30)
Adolphson, Alan; Sperber, Steven On twisted exponential sums. Math. Ann. 290 (1991), no. 4, 713–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement